Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

The Abramov-Rokhlin entropy addition formula for amenable group actions.

Ward, T. and Zhang, Q. (1992) 'The Abramov-Rokhlin entropy addition formula for amenable group actions.', Monatshefte für Mathematik., 114 (3-4). pp. 317-329.

Abstract

In this note we show that the entropy of a skew product action of a countable amenable group satisfies the classical formula of Abramov and Rokhlin.

Item Type:Article
Full text:PDF - Accepted Version (299Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1007/BF01299386
Publisher statement:The original publication is available at www.springerlink.com
Record Created:18 Oct 2012 15:05
Last Modified:19 Oct 2012 14:14

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library